Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On first appearance of prime differences
HTML articles powered by AMS MathViewer

by L. J. Lander and T. R. Parkin PDF
Math. Comp. 21 (1967), 483-488 Request permission
    J. V. Uspensky & M. A. Heaslet, Elementary Number Theory, McGraw-Hill, New York, 1939, p. 90, paragraph 14. MR 1, 38.
  • Daniel Shanks, On maximal gaps between successive primes, Math. Comp. 18 (1964), 646–651. MR 167472, DOI 10.1090/S0025-5718-1964-0167472-8
  • S. M. Johnson, β€œAn elementary remark on maximal gaps between successive primes,”Math. Comp., v. 19, 1965, pp. 675–676. C. L. Baker & F. J. Gruenberger, The First Six Million Prime Numbers, The RAND Corp., July 1957, Microcard Foundation, West Salem, Wis., 1959. F. Gruenberger & G. Armerding, Statistics on the First Six Million Prime Numbers, Paper P-2460, The RAND Corp., Santa Monica, Calif., 1961.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 10.08
  • Retrieve articles in all journals with MSC: 10.08
Additional Information
  • © Copyright 1967 American Mathematical Society
  • Journal: Math. Comp. 21 (1967), 483-488
  • MSC: Primary 10.08
  • DOI:
  • MathSciNet review: 0230677